# SDR AU990112

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-55
- Engine: Cont IO520C
- Propeller: Hartzl HCC2YF2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 96380022
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR MOTOR OUTPUT DRIVE GEAR TEETH STRIPPED AND IDLER SPUR GEAR DAMAGED.  SUSPECT DAMAGED DURING AIRCRAFT INCIDENT ON THE THIRD OF SEPTEMBER 1998 AT APPROXIMATELY 5000 HOURS.
